Frontiers in pharmacology · 2026
Pharmacological pitfalls in inpatient lung transplant care and management of medication risks.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dieterich Rolf, Hage René, Schuurmans Macé M, Bonzon Jérôme
Аннотация
Pharmacotherapy after lung transplantation is complex and prone to drug-drug interactions, dosing errors, and toxicity. We retrospectively analysed 259 comments from weekly interdisciplinary rounds at the University Hospital Zurich between September 2022 and April 2024 to identify common pharmacological pitfalls in inpatient lung transplant recipients. The cohort included 62 patients (mean age 56.1 years; 40.3% female). Most comments concerned potential risks rather than confirmed harm: 54.4% were classified as potential side effects and 21.6% as potential loss of effectiveness. Interactions were the most frequent subcategory (45.6%), followed by dosage problems (14.3%). Tacrolimus was the most commonly commented on drug, often due to interactions with metamizole/dipyrone, resulting in fluctuating tacrolimus levels. Other frequent issues included QTc-prolonging combinations (e.g., domperidone with escitalopram or amiodarone in addition to itraconazole) and reduced levothyroxine absorption due to divalent cations. Only five comments reflected actual adverse outcomes, indicating overall high drug safety. These findings are consistent with the literature describing the importance of systematic pharmacological review and interdisciplinary collaboration to improve medication safety and standardise care in lung transplant recipients.